On the parity of the number of lattice points in certain tetrahedra.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 276-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152120,
author = {Kenneth H. Rosen},
title = {On the parity of the number of lattice points in certain tetrahedra.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {276--278},
year = {1979},
volume = {0307_0308},
zbl = {0402.10048},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152120/}
}
TY - JOUR AU - Kenneth H. Rosen TI - On the parity of the number of lattice points in certain tetrahedra. JO - Journal für die reine und angewandte Mathematik PY - 1979 SP - 276 EP - 278 VL - 0307_0308 UR - http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152120/ ID - JRAM_1979__0307_0308_152120 ER -
Kenneth H. Rosen. On the parity of the number of lattice points in certain tetrahedra.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 276-278. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152120/